Hey Dr. I am 22 yr old male and I have been experiencing MPB for the last 3 years. I’m thinnning pretty badly in the middle front part of my scalp as well as in the temple area with a receding hairline. Now I have been doing some decent research and I was considering having my dr prescribe me Avodart. Now I just started taking generic Propecia and I was wondering if it would be bad If I continued take the Finasteride while taking Avodart? So in other words, can I take treatment from Propecia AND Avodart and the same time?
I don’t know the long term impact of dutasteride (Avodart). There are reports on sexual fertility being reduced on that drug in young men. Ask your doctor about the this side effect. As dutasteride is not FDA approved for treating hair loss, I would suggest that you just stick to the finasteride rather than take both. Ultimately, it is up to you and your prescribing doctor.